MathSciNet Relay Station
MathSciNet bibliographic data
MR271760 (42 #6641) 47.30
Hosack, John M. The spectrum of a selfadjoint compression of a self-adjoint operator. Proc. Amer. Math. Soc. 25 1970 83–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement